# SDR AALA201810039009

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 13,766 hours, 5,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT L4 DOOR IS DIFFICULT TO ARM.  REMOVED DEBRIS FROM LEFT AND RIGHT GIRT BAR FITTINGS.  ARM - DISARM FUNCTIONS NORMAL IAW AMM 52-13-11-400-001-A.
